BibTeX record journals/jacm/CudiaS68

download as .bib file

@article{DBLP:journals/jacm/CudiaS68,
  author    = {Dennis F. Cudia and
               Wilson E. Singletary},
  title     = {Degrees of Unsolvability in Formal Grammars},
  journal   = {J. {ACM}},
  volume    = {15},
  number    = {4},
  pages     = {680--692},
  year      = {1968},
  url       = {https://doi.org/10.1145/321479.321490},
  doi       = {10.1145/321479.321490},
  timestamp = {Tue, 06 Nov 2018 12:51:44 +0100},
  biburl    = {https://dblp.org/rec/journals/jacm/CudiaS68.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics